Almost L2 matrix coefficients.
Journal für die reine und angewandte Mathematik, Tome 387 (1988), pp. 97-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
weak containment, almost square integrable representations, semisimple groups, matrix coefficients, unitary representations, regular representation, tempered representations
@article{JRAM_1988__387_153027,
author = {U. Haagerup and M. Cowling and R. Howe},
title = {Almost {L2} matrix coefficients.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {97--110},
year = {1988},
volume = {387},
zbl = {0638.22004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__387_153027/}
}
U. Haagerup; M. Cowling; R. Howe. Almost L2 matrix coefficients.. Journal für die reine und angewandte Mathematik, Tome 387 (1988), pp. 97-110. http://geodesic.mathdoc.fr/item/JRAM_1988__387_153027/